Integral Formulas for the ... ....-Equation and Zeros of Bounded Holomorphic Functions in the Unit Ball.
Mathematische Annalen, Tome 249 (1980), pp. 163-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1980__249_163399,
author = {Bo Berndtsson},
title = {Integral {Formulas} for the ... {....-Equation} and {Zeros} of {Bounded} {Holomorphic} {Functions} in the {Unit} {Ball.}},
journal = {Mathematische Annalen},
pages = {163--176},
year = {1980},
volume = {249},
zbl = {0414.31007},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__249_163399/}
}
Bo Berndtsson. Integral Formulas for the ... ....-Equation and Zeros of Bounded Holomorphic Functions in the Unit Ball.. Mathematische Annalen, Tome 249 (1980), pp. 163-176. http://geodesic.mathdoc.fr/item/MAN_1980__249_163399/